# SDR UALA2013041102446

- Difficulty date: April 9, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,796 hours, 19,718 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: A9961
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  EMERGENCY LIGHTS TEST CIDS SHOWS EXT LOAD FAULT.  ONE OF TWO FWD ESCAPE SLIDES CAUSED FAULT.   REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM.  OPS CHECKED NORMAL.
